Ask an expert
Question

04 Dec 2004

bleeding?
Hi Doctor

I am using ecotrin,renitec5, xanor, inderal and librax. This has been ongoing since the beginning of 2003, for various reasons - anxiety, rapid resting pulse, high blood pressure and oesophagal spasms. My torso and upper thighs are becoming very blemished. It is all under the skin, so its not a rash. I have these reddish brown blemishes on various places. Could this be bleeding under the skin from the ecotrin? Can I stop this from happening as it looks unsightly? Can you please advise me, I have not found another doctor, and the doctor who knows my full history is not practicing anymore.

Thank you so much
Answer 433 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jen, it might be due to the Ecotrin®, but I can’t guarantee it from this side of the screen and therefore the best would be to see your doctor and make sure that nothing serious is the matter. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.